# SDR TCH2004F00001

- Difficulty date: February 11, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N252RP
- Make and model: Lear 60LEAR
- Aircraft serial: 235
- Engine: Pwa PW305A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Valve
- Part number: 713352
- Part serial: 051A
- Condition: Inoperative
- Location: Thrust Reverser
- Part time: 541 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT REVERSER ARM LIGHT WOULD NOT EXTINGUISH. FOUND THAT A PRESSURE SWITCH ON THE CONTROL VALVE WAS NOT OPENING.  PROBLEM WAS FOUND PRIOR TO DEPARTURE, ON THE RAMP AFTER ENGINE START.
